MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-COATED PERIPHERAL TRANSLUMINAL ANGIOPLAST

MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-COATED PERIPHERAL TRANSLUMINAL ANGIOPLAST
Model Number IAV08008008P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 07/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure two in.Pact av access pta balloon catheters were used to treat an in cannulation zone lesion located in the right arm.Approximately 3 months post procedure patient suffered from 75% restenosis in the cannulation zone segment.The event was treated with revascularization in the tandem proximal non cannulation zone segment and arterial inflow in the right arm.Patient recovered.
 
Additional Manufacturer Narrative
Update received 19 may 2025: during the index procedure the right arm venous anastomosis was treated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IN.PACT AV ACCESS
Common Device Name
DRUG-COATED PERIPHERAL TRANSLUMINAL ANGIOPLAST
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key12574960
Report Number9612164-2021-03815
Device Sequence Number1101256
Product Code ONU
UDI-Device Identifier00763000232665
UDI-Public00763000232665
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P190008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2022
Device Model NumberIAV08008008P
Device Catalogue NumberIAV08008008P
Device Lot Number0009879526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date06/12/2025
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight105 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American